# SDR WTAA970207

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- System (JASC): 2620 · Extinguishing System
- Part: Fire Extinguish
- Part number: 897885
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSP - LEFT ENGINE FIRE INOP LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED LEFT ENGINE FIRE EXTINGUISHER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
